How Testosterone Shots Lowered My Sex Drive, Caused Hair Loss & Gave Me Boobs

Today’s article is very important for anyone who has ever considered taking testosterone medication - injections, creams or pills. Whether it’s for hormone or testosterone replacement therapy (HRT / TRT) or simply for gaining muscle. I actually ...

YES! – Increase My Libido & Boost My Testosterone” – Continue »

Today’s article is very important for anyone who has ever considered taking testosterone medication – injections, creams or pills. Whether it’s for hormone or testosterone replacement therapy (HRT / TRT) or simply for gaining muscle.

Testosterone shots

I actually get a lot of questions about this topic and I want to share an email I got from Davis:

Dear Dr. Sam – I’m in a big mess. I’m 48 years old and my doctor put me on testosterone injections because I had Low T. I’m doing 200 mgs (1 ml) every 2 weeks. The first month was good – I had more energy, higher libido and felt happier.

But now, 3 months later and the REVERSE has happened. My sex drive is gone, my testicles have shrunk, I’m losing head hair, and my nipples are itchy and puffy — I read that this is the beginning of getting man boobs or gynecomastia!!?!

After every shot, I also break out in pimples for a few days, like a teenager.

So I finally decided to just stop taking the shots and oh my lord, things got even worse. My doctor says I need to do more blood work but he doesn’t have time to see me for another 2 weeks, what should I do right now??? Please help, I’m desperate.

Unfortunately, this problem is actually very common with “exogenoustestosterone – meaning “from the outside” with the use of injections, pills or creams. Most doctors don’t know what they’re doing when prescribing such powerful hormones.

The endocrine system (hormones) is very complicated and the average GP doctor is clueless. Heck, even most endocrinologists (hormone doctors) screw things up.

As you may know, this is actually my area of expertise as a doctor. My degree is in Medical Pharmacology with an emphasis on endocrinology and antiaging medicine.

So I know the details about drugs, hormones and how all of these things work together.

And trust me, science barely knows how the body works, let alone for each individual person and their specific genetics.

Now, before I address Davis’ problem and help fix it – the next minute or two will seem a little complicated. However, if you’ve ever considered taking testosterone or your currently on it, you REALLY MUST read this article.

But don’t worry, I’ll simplify it at the very end.

The Imbalance

First thing Davis needs to do is get BACK on the testosterone injections, right away!

By not taking any testosterone, there’s a big imbalance … and the ratio of female hormones (estrogens) is HIGHER than testosterone and that’s why he’s about to get gynecomastia (man boobs), has no sex drive and feels like junk.

Basically, he’s got more estrogen than testosterone.

I don’t know his medical history or his genetics, so I can’t advise much more.

However, if he was my patient, things would have been done very differently.

First of all, shots should be taken not once every TWO weeks, but at the minimum of once a week and preferably twice weekly.

Just take a lower dosage, but more often.

So instead of 200 mgs every 14 days, you’d take 100 mgs every 7 days or preferably, 50 mgs every 3 days or twice weekly.

Testosterone injection

Testosterone injections (cypionate or enanthate) are typically in your system for about a week. So you get a big initial spike for the first 3 days, then a drop by day 5 and back to normal by day 7. From day 8-14, week #2, you’re BELOW normal.

That’s why Davis would get zits after every shot – there was a huge surge in testosterone.

Estrogen Spike

Secondly, testosterone converts to estrogens (estradiol, estrone, etc.) in your system through various enzymes, more specifically aromatase enzyme.

Plus, the higher your body fat, the higher your estrogen. And the older you are, the higher your aromatase enzyme and thus, even more estrogen.

So once Davis takes his testosterone shot, his estrogen will start to go up and thus, lower and “deplete” the testosterone. The testosterone converts more to estrogen. You don’t want that.

You’re losing all the benefits of the testosterone.

So, you need to take an estrogen/aromatase inhibitor to prevent the increase in estrogens, so your testosterone continues to stay up.

This is why smaller, more frequent shots are best because there aren’t high spikes of estrogen.

Hair Loss?

Higher estrogen also typically leads to higher prolactin, another female hormone. This further causes more sexual problems and also hair loss.

Hair loss

Speaking of hair loss, testosterone also converts to DHT, the hair loss hormone. So this side-effect ALSO needs to be addressed through a 5-alpha reductase inhibitor. Propecia or Proscar are more popular medications.

However, many guys become impotent taking this drug. So it’s best to do it naturally through various supplements like Zinc for example.

In regards to why after 3 months Davis doesn’t “feel” it anymore and on top of it, his testicles have shrunk… This is because when you take exogenous testosterone – from the outside – whether it’s injected, pills or creams, you signal your testicles to STOP producing testosterone.

testicles shrink

There’s no need since you are adding to it with a drug.

And because your testicles are no longer needing to produce any testosterone, they shrink in size.

So, a good doctor would have also prescribed Davis another drug called, HCG (Human chorionic gonadotropin). Simply stated, HCG tells your testicles to continue producing testosterone and thus, your testicles don’t shrink.

BOTTOM LINE & SUMMARY

Listen, I can go on and on, but I hope you get the point.

Taking testosterone medications has many benefits. However, it’s a lifelong commitment. You need a really good doctor to monitor everything. You’ll need to take additional drugs, at least 2-3 extra ones, just to manage the side-effects of the testosterone. You’ll also need to do regular blood tests to see how your body is reacting.

All of this is time-consuming and expensive.

My suggestion is that before you start with the testosterone medication, why not try to boost it naturally?

It’s much safer, costs way less money, it works, it doesn’t have any of the negative side-effects.

And if the “natural” method doesn’t work after a few months, THEN go find yourself a really smart doctor and start the testosterone medications.

Fastest & Easiest Solution
For Increasing Your Sex Drive
& Boosting Your Testosterone

clinically proven solution for increasing sex drive and libidoSo there are lots of ways for improving your sex drive and testosterone levelsdiet and exercise being the two important factors. Unfortunately, they take a lot of time and most people are either NOT patient or need faster results, with less effort…

This is the exact problem I ran into with my private clients. Because of this, I needed to find a simple, easy and fast solution for improving their testosterone in less than 30 days, without the use of harmful prescription drugs or following a restrictive diet or strenuous exercise program.

If this is something you’re also interested in, you can easily copy this “perfect formula”, implement it and start seeing and feeling results within days

YES! – Increase My Libido & Boost My Testosterone” – Continue »